# SDR ZW0A0112211

- Difficulty date: December 16, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND EXTERNAL DOUBLER INSTALLED WITH BLIND FASTENERS AT STA 285, LONGERON 23L.  INSTALLED SRM REPAIR PER 53-04, FIG 12B.
